Open Access Repository

Items where Author is "Ellinas, D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ellinas, D and Jarvis, PD ORCID: 0000-0002-5330-6789 2019 , 'Quantum channel simulation of phylogenetic branching models' , Journal of Physics A: Mathematical and Theoretical, vol. 52, no. 11 , pp. 1-11 , doi: 10.1088/1751-8121/ab0313.

Jarvis, PD ORCID: 0000-0002-5330-6789 and Ellinas, D 2017 , 'Algebraic random walks in the setting of symmetric functions' , Reports on Mathematical Physics, vol. 79, no. 3 , pp. 347-366 , doi: 10.1016/S0034-4877(17)30048-4.

This list was generated on Fri May 14 01:56:53 2021 AEST.
TOP